ISSN: 1813-0410

Author : Hadi Abbass, Husein


On a Q- Smarandache Implicative Ideal with Respect to an Element of a Q-Smarandache BH-algebra

Husein Hadi Abbass; Hayder Kareem Gatea

journal of kerbala university, 2015, Volume 11, Issue 4, Pages 152-160

In this paper, we define the concept of a Q-Smarandache implicative ideal with respect to an element of a Q-Smarandache BH-algebra. We state and prove some theorems which determine the relationships among this notion and other types of ideals of a Q-Smarandache BH-algebra.